Discussions that mention pravachol

High Cholesterol board


Hi Montreal,
Just want to add my wife's STATIN story. Nanc, suffered a stroke in 10/01. She was recovering quite nicely even though her entire right side wasand is still numb. In 11/03, we thought she was coming down with the flu, but none of the sides were present. With the weakness and pain, I suggested she get off the Pravachol. She had been taking it with Co-Q-10 which is a must. The bottom line is she suffered an 80+% loss of all strength, has constant pain and there are no signs of improvement even after help from therapy sessions.

As I have told others, it has ruined her body and destroyed our retirement. A walk from the living room to the bathroom is almost mission impossible. Leaves me as the home health aide, and the two folks who had dreams of the wonderful ""golden years"", now are home bound as a result of the STATINS!!!!

High cholesterol can be lowered via diet , exercise and some niacin and B-vitamins. It is sure worth a try.

Best of luck to you.


Jim